# SDR 2006UALA00486

- Difficulty date: March 13, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR AFT FRAME LOWER CORNER CRACKED AT OUTER MOST FASTENER.  SPLICED IN NEW LWR FRAME SECTION REF BACO 69-69854 & SRM 51-40-02 AT HMV3 I.
